# SDR DALA2016081205959

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 54,752 hours, 24,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LT & RT EMERGENCY EXIT LIGHTS  INOPERATIVE, INTERIOR. OBSERVE POLARITY WHEN RECONNECTING LIGHTS OPS CHECK GOOD.
